# SDR NSVA2011097

- Difficulty date: April 23, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 6,840 hours, 6,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CLOSE TO TOD, F/A NOTIFIED FLIGHT CREW THAT THERE WAS A STRANGE SMELL IN THE CABIN.  THE FIRST OFFICER INSPECTED THE CABIN AND DETERMINED THAT THERE WAS AN UNKNOWN SMELL THAT DID NOT SEEM TO BE CAUSED BY SOMETHING BURNING.  AS A PRECAUTION, CREW RAN QRC AND QRH AND REQUESTED PRIORITY TO MSY AS THE NEAREST SUITABLE AIRPORT DUE TO ALTITUDE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX AND CREW PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYSTEM AND COULD NOT DUPLICATE SMELL.  OPS CHECKED GOOD.
